References of "Journal of Approximation Theory"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailOn the universality of derived functions of the Riemann zeta-function
Meyrath, Thierry UL

in Journal of Approximation Theory (2011), 163(10), 1419-1426

We show that for functions that are universal in the sense of Voronin's theorem, some derived functions automatically share a similar universality property. In particular, this holds for the Riemann zeta ... [more ▼]

We show that for functions that are universal in the sense of Voronin's theorem, some derived functions automatically share a similar universality property. In particular, this holds for the Riemann zeta-function ζ and we are thus able to state universal functions of the form F(ζ ). [less ▲]

Detailed reference viewed: 78 (7 UL)